# SDR YENA201707210596

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 9,096 hours, 2,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 11524
- Condition: Failed
- Location: Cabin Air
- Part time: 2,532 hours, 842 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 11,800 FT, IDLE THURST, A  STRONG DISTINCT TOXIC ODOR IN COCKPIT AND CABIN FRONT AND REAR. THE FLIGHT CREW DONNED OXYGEN MASKS.  REMOVED AND REPLACED THE NR 1 AND 2 OZONE FILTERS IAW AMM 21-51-41.
